# SDR DHL98727003

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65179113
- Condition: Broken
- Location: Ws 543
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION AND BUFFETING DURING LEFT TURNS.  REPLACED BROKEN CHANNEL FITTING COVE PANEL WING STA 521 I/B SIDE. REPLACED AND ADJUSTED BROKEN ROD END IN LT COVE PANEL ASSY STA 543.  INSTALLED MISSING NUT, WASHER, IN RT I/B FLAP CARRIAGE TRACK ROLLER BEARING PER MM 57-20-0 AND 57-52-0.
